Anonymous
Anonymous asked in HealthAlternative Medicine · 5 months ago

What happens to a body if you take a lot of sleeping pills over time?

I take 3 a night. If I can't sleep after 3... I take one more.

So i take 3-4 sleeping pills a night.

Is that healthy? What can happen?

10 Answers

Relevance
  • 4 months ago

    The problem is, the side effects increase at higher doses.

    It could depress your central nervous system so much that

    you stop breathing.

    What happens over time is that you develop a tolerance to

    the medication so it doesn't work as well, but it will STILL

    cause the unwanted dangerous side effect of depressed

    breathing reflex. It could kill you if you keep upping the dose.

    (Plus, it depends on what kind of sleeping pills they are.)

  • Joe
    Lv 5
    5 months ago

    That will screw you up big time. Wean off of those things new and find a new way to sleep. Ask a doctor. Do research. Experiment. But for gods sake forget about those pills.

  • Anonymous
    5 months ago

    idk....It reduces your IQ

  • hart
    Lv 6
    5 months ago

    side-effects of sleeping pills is dementia

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Eva
    Lv 4
    5 months ago

    You take far too many, no matter what kind they are. You are overly dependent on them and need to talk to your doctor. They should probably do a sleep study on you to see if there is a physical reason you can't sleep. Otherwise there may be some evening rituals that can lessen your need for drugs.

  • kelvin
    Lv 7
    5 months ago

    your body builds up a tolerance for them and you need to take more

  • 5 months ago

    Eventually you don't wake up.

  • 5 months ago

    lol..............................................

  • Ben
    Lv 6
    5 months ago

    You can be in a deeper coma.

  • Anonymous
    5 months ago

    I've heard if you take too many it could put you in a comma for a day..

Still have questions? Get answers by asking now.